# SDR FDEA202509261839

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 60,128 hours, 28,719 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N20046
- Part serial: SA01855
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF OUT OF MEM, LANDING GEAR WOULD NOT  RETRACT. RAN QRH, LANDING GEAR RETRACTED WITH LOCK  OVERRIDE. LANDING GEAR EXTENDED NORMALLY ON  APPROACH INTO FSD.   A/C SHOWED LT TRUCK TILT SENSED IT WAS STILL ON THE GROUND.  DISCONNECTED AFT END OF TRUCK TILT ACTUATOR & COULD MOVE PISTON IN & OUT FROM STOP TO STOP BY HAND.  OPS CHECK OF ACTUATOR FAILED.  ACTUATOR APPEARS TO BE FAILED IN BYPASS.   AMM: 32-32-15-4  ON INSPECTION OF LT TRUCK TILT ACTUATOR, FOUND  THE BLEED PLUG LEAKING FLUID ALLOWING ACTUATOR  PISTON TO MOVE FREELY.  THE PLUG WAS LOOSE, & THE O-RING WAS SEVERED.  R & R THE O-RING  IAW AMM 32-32-15-4 TO PREVENT FURTHER LEAKING.  R & R LT MLG TRUCK TILT  ACTUATOR.  OPS CHECK NORMAL & LEAK CHKD GOOD.  AMM 32-32-15-4.  ACFT OK FOR SERVICE.
